# SDR DLL10951678

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT STA 1103 LT SIDE W/L 198, JUST UNDER FLOOR LEVEL.  REPAIRED PER SRM 53-12-00 FIG 816.  FOUND AT HMV.
